Related Questions

Yesterday I went cold turkey from 125 mg Zoloft (sertraline) and. 5 mg risperidone and am feeling weird. Will I hallucinate I don't want to take drugs anymore?

Must restart meds. My firm and immediate recommendation is that you go back on your medication so that you don't have any type of withdrawal symptoms at all. Hallucinations are absolutely no fun. Your dose of Risperidone is very low and you're on a very moderate dose of zoloft (sertraline). If you're having difficulty with side effects of the medication please contact your psychiatrist to discuss it with him immediately. Never stop the medication precipitously on your own. Best wishes. Read more...
DON'T STOP MEDS! Never stop drugs "cold turkey, " and never decrease or stop drugs without consulting with your health care practitioner. (unless it is an emergency.) there can be very serious side effects. Call your doctor or go to the emergency room right away. P.S. -there is a reason these medications were prescribed for you. Discuss this with you doctor, please! Read more...

There any interaction between Zoloft (sertraline) 50mg and Risperdal 0.25 and remeron 15mg?? And can bi combine together?

Discuss w/ provider. Hopefully the same doctor prescribed these or they consulted if it was not. There is a potential problem (serotonin syndrome) when Zoloft (sertraline) and Remeron are taken in combo. So, make sure this is the best treatment plan available to you since it needs close monitoring. They all interact w/ each other in a non-major way that can increase dizzy, drowsy, confused effects so be careful w/ what you do. Read more...

My husband is on risperidone and Zoloft (sertraline) and is experiencing awful headaches, is there anything he can take over-the-counter for it?

Zoloft (sertraline) ; headaches. Zoloft can commonly cause headaches when being started, and hopefully these dissipate. Otc options like tylenol (acetaminophen) or aleve may help. It's very important that your husband tell his physician this is happening though. Read more...

Will taking 100mg on Zoloft (sertraline) cause me to gain weight? Will risperidone cause me to gain weight? Is it possible to not take medications with bipolar?

Yes. Both medications could cause weight gain. Bipolar would need rx but this is to be determined by treating md. Read more...
Both can. Bipolar disorder is a serious medical/psychiatric illness and needs to be treated. Consequences of poor treatment or no treatment are devastating; loss of brain cells, poor functioning in life, lower quality of life and rapid cycling of the disorder. Both zoloft (sertraline) and Risperdal you mentioned have weight as side effects more so with Risperdal than zoloft (sertraline). Read more...
Bipolar affective D/ Is a chronic remittent illness and require ongoing treatment . All psych medications can cause wt gain but some r less than other. Talk with u psychiatrist. Read more...

Can Zoloft (sertraline) and risperdal make u gain weight?

YES, esp. Zoloft (sertraline) Up to 25% of those on Zoloft (sertraline) & similar drugs gain 10 lbs or more. Resperidal also can case weight gain but in only about 5% of patients. Try exercising more. Don't stop Zoloft (sertraline) on your own but there are safe and effective natural alternatives; see http://www.drweil.com/drw/u/QAA400880/Why-Do-Antidepressants-Cause-Weight-Gain.html & consider seeing a holistic MD to explore other options. Read more...

I'm on Zoloft (sertraline) and Risperdal 0.25mg I want switch to 50mg sroqeul XR haw can I do it?

Medical supervision. is required to taper one medicine while starting another. Consult a physician who is experienced in using these medicines to assist you. Read more...

If im taking zoloft (sertraline) and risperdal if I switch to fom zoloft (sertraline) brintellix can I keep taking risperdal with brintellix?

Unknown territory. The first thing to keep in mind is that Brintellix and Zoloft (sertraline) have some notable differences in their mechanisms of action. Even though both affect the signaling of serotonin in the brain, the do so by different methods. Second thing to keep in mind is that Brintellix is a pretty new medication. There have been no studies about its safety, benefits, or risks when combined with Risperdal. Read more...
No problem. Yes you can take risperdal with brintellix. You list Abilify (aripiprazole) as one of your meds. Is the risperdal replacing the Abilify (aripiprazole) because you should not be taking both? Read more...